Aa
A
A
Close
Avatar universal
Sore penis, lack of sex drive, decreased penis sensitivity
About three months ago I started taking propecia because I thought my hair was falling out too young. I experienced several side effects from the drug including total loss of sex drive, difficulty maintaining erections, loss of spontaneous erections/morning erections. I stopped taking propecia within 3 weeks due to an inability to deal with these side effects. Things seemed to be slowly getting slightly better as the weeks and months progressed however now some new issues have been arising. I have been finding myself waking up in the middle of the night and in the morning with erections but often they are very uncomfortable ones and sometimes even painful. My sex drive is no where near where it was before taking propecia and besides the erections I get in the morning or when I am sleeping, I still do not get spontaneous erections. I also don't get erections unless physically stimulated. My imagination or the sight of an attractive girl doesn't do it like it did prior to taking the drug. I don't feel aroused or want sex hardly ever. My penis is much less sensitive and though I am able to get and maintain erections from physical stimulation they feel sore rather than pleasurable. Physical stimulation only feels pleasurable after a point is reached when I am somewhat close to orgasm. My penis remains sore after orgasm for a while even when soft. During the day when I have been drinking fluids my urine is regular colored but when I wake up in the morning and after orgasm my urine is a very yellow color. I am still a virgin so there shouldn't be an type of issue with an STD causing these problems. Please help me to diagnose these symptoms and help me to figure out what I can do to solve them or if they are just something that will go away naturally.
Cancel
4 Answers
Page 1 of 1
332074 tn?1229564125
Generally it takes awhile to get your system back to normal after stopping a medication, however if it continues to be a problem after a couple months, I would have it checked.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
The side effects I am experiencing from using propecia are virtually identical to yours. I stopped using it 14 months ago, but I still have severe issues with libido and erection quality.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have nearly identical symptoms, and also began taking Propecia in my mid-20s. After taking it a couple years, the side effects became really noticeable. I've been off for 2.5 years now, but no improvement. It's devastating.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
139792 tn?1447663565
All except your posts are old, posted in 2008. you may not receive any response from them. you may post a fresh message giving all details in STD community to get satisfactory reply.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sexual Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Sexual Health Answerers
139792 tn?1447663565
Blank
Indore, India
Avatar universal
Blank
st. louis, MO
Avatar universal
Blank
Sactown, CA
11369760 tn?1449507972
Blank
Southwest , MI
80052 tn?1358657300
Blank
way off the beaten track!, BC
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom